Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS Grand Forks, ND

April 2, 2010Lake of the Woods County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Apr 2, 2010, 11:03 AM CDT for Lake of the Woods County, Minnesota. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2010, 11:03 AM CDT (16:03 UTC)
Expired
Apr 2, 2010, 11:30 AM CDT
In force
27 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

County Lake of the Woods County, MN

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:16 AM CDTHAIL 0.886 E Angle Inlet, MNONE TO TWO MINUTES OF DIME TO NICKEL HAIL ENDED ABOUT 1118 AM CDT AT ANGLE OUTPOST RESORT.
Apr 2, 11:16 AM CDTHAIL 0.88Angle Inlet, MNONE TO TWO MINUTES OF DIME TO NICKEL HAIL ENDED ABOUT 1118 AM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 4.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2010-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2010-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WUUS53 KFGF 021603
SVRFGF
MNC077-021630-
/O.NEW.KFGF.SV.W.0002.100402T1603Z-100402T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1103 AM CDT FRI APR 2 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LAKE OF THE WOODS COUNTY IN NORTH CENTRAL
  MINNESOTA...

* UNTIL 1130 AM CDT

* AT 1103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS LOCATED 5 MILES SOUTH OF ANGLE INLET...OR 43 MILES
  NORTHEAST OF ROSEAU...MOVING TO THE NORTH AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PENASSE...ANGLE INLET AND FLAG ISLAND AROUND 1110 AM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE  AND OAK
ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4934 9486 4934 9482 4907 9499 4914 9517
      4932 9516 4937 9513 4936 9508 4936 9495
      4937 9492
TIME...MOT...LOC 1604Z 201DEG 52KT 4928 9504
WIND...HAIL <50MPH 1.00IN

$$

JK
2 follow-up statements
427 
WWUS53 KFGF 021616
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1116 AM CDT FRI APR 2 2010

MNC077-021630-
/O.CON.KFGF.SV.W.0002.000000T0000Z-100402T1630Z/
LAKE OF THE WOODS MN-
1116 AM CDT FRI APR 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LAKE OF THE WOODS COUNTY UNTIL 1130 AM CDT...

AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 33 MILES NORTHEAST OF WARROAD...OR 49 MILES
NORTHEAST OF ROSEAU...MOVING NORTH AT 50 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL LAKE OF THE WOODS COUNTY.

LAT...LON 4934 9486 4934 9482 4921 9492 4928 9515
      4932 9516 4937 9513 4936 9508 4936 9495
      4937 9492
TIME...MOT...LOC 1615Z 201DEG 52KT 4939 9495

$$

JK
479 
WWUS53 KFGF 021621
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1121 AM CDT FRI APR 2 2010

MNC077-021632-
/O.EXP.KFGF.SV.W.0002.000000T0000Z-100402T1630Z/
LAKE OF THE WOODS MN-
1121 AM CDT FRI APR 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAKE OF THE
WOODS COUNTY WILL EXPIRE AT 1130 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4934 9486 4934 9482 4921 9492 4928 9515
      4932 9516 4937 9513 4936 9508 4936 9495
      4937 9492
TIME...MOT...LOC 1622Z 201DEG 52KT 4948 9489

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:32 AM CDT, 31 minutes earlier.

Area forecast discussion, Apr 2, 10:32 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1032 AM CDT FRI APR 2 2010

.DISCUSSION...
A VERY ACTIVE WEATHER DAY UNFOLDING. JUST ISSUED OUR FIRST SEVERE
THUNDERSTORM WARNING FOR THE YEAR...WITH DEEP CONVECTION
DEVELOPING JUST NORTH OF SFC WARM FRONT. THE SFC LOW IS MOVING
SLOWLY TO THE NORTH AND EAST INTO THE SOUTHERN VALLEY...AND WITH
THE UPPER LOW NEARLY CLOSED OFF...EXPECT THE SLOW MOVEMENT OF THE
LOW TO CONTINUE TODAY. FURTHER NORTH AND WEST...COLDER AIR AND
SNOW ALONG WITH STRONG WINDS GUSTING TO 40MPH AND THUNDER IS
MOVING INTO THE DEVILS LAKE BASIN WITH VERY STRONG LIFTING.
THEREFORE...WE WILL NEED A WINTER WX ADVY FOR THE DEVILS LAKE
BASIN THROUGH 06Z SAT FOR SNOW ACCUMS 2-5 INCHES AND WINDS GUSTING
TO 40 MPH AT TIMES. GIVEN THE THUNDER SNOW AT TIMES THIS MORNING
COULD ALSO LEAD TO SOME QUICK LOCALIZED ACCUMULATIONS. DEVILS LAKE
WEB CAM ALSO INDICATING SNOW IS STARTING TO FALL A BIT HARDER AS
WELL.

&&

.AVIATION...

SPOTTY MVFR CIGS WILL CONTINUE ACROSS DVL REGION TODAY WITH
REMAINING AREAS STAYING IN VFR RANGE. ALSO EXPECT WINDS TO BE IN
BREEZY/WINDY RANGE ACROSS WESTERN FA. ISOLD THUNDERSTORMS ARE
POSSIBLE DURING THE DAY MAINLY ACROSS WESTERN MN.

&&

.HYDROLOGY...

THE RED RIVER WATERS FROM THE SPRING SNOW MELT CONTINUE TO FLOW N
AND...EXCEPT FOR PEMBINA AND WAHPETON...MOST RIVER FORECAST POINTS
INDICATE A SLOW DOWNWARD TREND ASSOCIATED WITH THE RECESSION OF
RIVER LEVELS. THE FLOOD WAVE IS STILL S OF PEMBINA WITH THE RIVER
CRESTING THERE IN A FEW DAYS AS A LONG AND BROAD FLOOD WAVE. THE
RELEASES FROM LAKE TRAVERSE ARE DRIVING THE RIVER AT WAHPETON TO
COME UP SLIGHTLY. THE RECENT AND EXPECTED PCPN WILL LIKELY BUMP UP
THE RIVERS AT HALLOCK...LISBON...ENDERLIN AND GRAFTON...BUT EXPECT
TO REMAIN BELOW FLOOD STAGE. AREAL FLOOD WARNINGS CONTINUE IN SE
ND MAINLY ALONG THE WILD RICE AND SHEYENNE RIVERS AND IN THE N RED
RIVER VALLEY UNTIL NEXT MON.
&&

.PREV DISCUSSION... /ISSUED 239 AM CDT FRI APR 2 2010/

DISCUSSION...FORECAST CHALLENGE CONCERNS PCPN
LOCATION/PHASE/AMOUNTS AS WELL AS CONVECTIVE POTENTIAL.
TEMPERATURES WILL ALSO BE TRICKY. WILL BE USING MODEL BLEND.
MODELS APPEAR FROM HAND ANALYSIS TO BE TOO FAR N WITH SURFACE LOW.
LOW CURRENTLY LOOKS TO BE OVER NE NE WITH MODELS HAVING FEATURE
OVER SE SD. NAM DOING BETTER WITH LOW LEVEL MOISTURE FIELDS
HOWEVER GFS INITIALIZED BETTER (WARMER) WITH CRITICAL THERMAL
FIELDS.

MAIN RAIN BAND CONTINUES TO AFFECT FAR WESTERN FA...DVL BASIN INTO
NORTHERN VALLEY AND SHOULD CONTINUE TODAY BASED ON POSITION OF
STRONGEST FRONTOGENETIC FORCING AND WILL MAINTAIN HIGH END POPS
THIS MORNING. FORCING DOES WEAKEN AND GRADUALLY SHIFT INTO CANADA
SO LOWER POPS SEEM REASONABLE AT THIS TIME. ALSO SEEING SPOTTY
ELEVATED CONVECTION ON COLD SIDE OF WARM FRONTAL BOUNDARY
PROPAGATING NE OUT OF NE SD. LOW TO CONTINUE TO LIFT NNE TODAY
REACHING N CENTRAL MN BY EVENING. AIRMASS IN WARM SECTOR REMAINS
UNSTABLE DURING DAY AND WILL MENTION T ALONG AND EAST OF EXPECTED
TRIPLE POINT/SFC LOW TRACK. IN BETWEEN THESE AREAS LESS CERTAIN OF
PCPN POTENTIAL SO WILL LEAVE MID RANGE POPS. NO SNOW YET BUT STILL
CANNOT RULE OUT SOME SLUSHY ACCUMULATIONS OVER FAR NW FA AS 850MB
TEMPERATURES COOL. TEMPERATURES STILL REMAIN ABOVE 0C FROM 925MB
TO SURFACE AND WITH FRONTOGENETIC FORCING WEAKENING NOT EXPECTING
MORE THAN AN INCH OR TWO. TEMPERATURES NOT LIKELY TO DO MUCH TODAY
WITH EXCEPTION OF FAR SE/E FA WHICH REMAINS IN WARM SECTOR.

TWO POTENTIAL AREAS OF PCPN TONIGHT WILL BE ACROSS NW/N FA IN DEPARTING
DEFORMATION ZONE PCPN BAND AND ACROSS FAR EAST ALONG SURFACE
BOUNDARY. ADJUSTED POPS UP SLIGHTLY ACROSS THESE AREAS WITH SLOWER
PROGRESSION OF SURFACE LOW.

MID LEVEL FLOW TRANSITIONS TO MORE ZONAL FOR THE WEEKEND. MODELS
DIFFER ON AMOUNT OF WRAP AROUND PCPN POTENTIAL SATURDAY SO WILL
LEAVE LOW POPS AS IS FOR NOW. MODELS BRING IN WEAK WAVE SATURDAY
NIGHT/SUNDAY WITH ASSOCIATED SURFACE LOW ACROSS SD. PERIOD OF
ISENTROPIC LIFT IS BRIEF WITH RISING CONDENSATION PRESSURE
DEFICITS DURING PERIOD. WILL KEEP FORECAST DRY HOWEVER MAY NEED
WATCHING IF TRENDS CONTINUE. AS IS ANY PCPN WOULD BE BRIEF AND
LIGHT.

NO CHANGES PLANNED TO LONG RANGE WITH NEXT CHANCE FOR ANY
SIGNIFICANT RAIN TUESDAY-WEDNESDAY. MODELS CONTINUE TO SHOW
DIFFERING SOLUTIONS THROUGH PERIOD. TEMPERATURES FROM WEEKEND INTO
EARLY NEXT WEEK LOOK SEASONAL.

AVIATION...
SPOTTY MVFR CIGS WILL CONTINUE ACROSS DVL REGION TODAY WITH
REMAINING AREAS STAYING IN VFR RANGE. ALSO EXPECT WINDS TO BE IN
BREEZY/WINDY RANGE ACROSS WESTERN FA. ISOLD THUNDERSTORMS ARE
POSSIBLE DURING THE DAY MAINLY ACROSS WESTERN MN.

HYDROLOGY...
THE RED RIVER WATERS FROM THE SPRING SNOW MELT CONTINUE TO FLOW
N AND...EXCEPT FOR PEMBINA AND WAHPETON...MOST RIVER FORECAST
POINTS INDICATE A SLOW DOWNWARD TREND ASSOCIATED WITH THE
RECESSION OF RIVER LEVELS. THE FLOOD WAVE IS STILL S OF PEMBINA
WITH THE RIVER CRESTING THERE IN A FEW DAYS AS A LONG AND BROAD
FLOOD WAVE. THE RELEASES FROM LAKE TRAVERSE ARE DRIVING THE RIVER
AT WAHPETON TO COME UP SLIGHTLY. THE RECENT AND EXPECTED PCPN WILL
LIKELY BUMP UP THE RIVERS AT HALLOCK...LISBON...ENDERLIN AND
GRAFTON...BUT EXPECT TO REMAIN BELOW FLOOD STAGE. AREAL FLOOD
WARNINGS CONTINUE IN SE ND MAINLY ALONG THE WILD RICE AND SHEYENNE
RIVERS AND IN THE N RED RIVER VALLEY UNTIL NEXT MON.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY UNTIL 1 AM CDT SATURDAY FOR NDZ006-007-
 014-015-024. AREAL FLOOD WARNING FOR RICHLAND...RANSOM...SARGENT...GRAND
     FORKS...E WALSH...AND PEMBINA COUNTIES.

MN...AREAL FLOOD WARNING FOR KITTSON...WESTERN MARSHALL...W POLK
     COUNTIES.

&&

DK
Hazardous weather outlook, Apr 2, 6:51 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
651 AM CDT FRI APR 2 2010

MNZ001-004-007-NDZ008-016-027-031200-
WEST POLK-KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH COUNTY-
GRAND FORKS-
651 AM CDT FRI APR 2 2010

...MORE RAIN FOR THE REGION TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN WILL CONTINUE ON AND OFF TODAY...GRADUALLY DIMINISHING
THIS EVENING. ANOTHER QUARTER TO HALF INCH OF RAIN IS POSSIBLE BY
SATURDAY MORNING.

RIVER FLOODING AND AREAS OF OVERLAND FLOODING WILL CONTINUE. NEVER
CROSS FLOODED ROADS AND OBEY ALL ROAD CLOSURE SIGNS. SEE THE
LATEST FLOOD STATEMENTS FOR RIVER FORECASTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR SIGNIFICANT PRECIPITATION WILL BE EARLY NEXT
WEEK AS AN AREA OF LOW PRESSURE CROSSES THE REGION.

RIVER FLOODING AND AREAS OF OVERLAND FLOODING IS EXPECTED TO
CONTINUE FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

RAIN FALL REPORTS ARE ALWAYS WELCOME.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-031200-
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
651 AM CDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY
WITH SHOWERS CONTINUING TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR SIGNIFICANT PRECIPITATION WILL BE EARLY NEXT
WEEK WITH THE PASSAGE OF AN AREA OF LOW PRESSURE.

.SPOTTER INFORMATION STATEMENT...

RAIN FALL REPORTS ARE ALWAYS WELCOME.

MNZ002-003-NDZ028>030-038-039-031200-
NORMAN-CLAY-GRIGGS-STEELE-TRAILL-BARNES-CASS-
651 AM CDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWER ARE EXPECTED TODAY. AN ISOLATED THUNDERSTORM CAN
NOT BE RULED OUT. ANY SHOWERS WILL GRADUALLY DIMINISH TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE SIGNIFICANT PRECIPITATION WILL BE EARLY NEXT WEEK
WITH THE PASSAGE OF AN AREA OF LOW PRESSURE.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS ARE ALWAYS WELCOME.

NDZ006-007-014-015-024-026-054-031200-
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-WESTERN WALSH COUNTY-
651 AM CDT FRI APR 2 2010

...MORE RAIN EXPECTED FOR THE REGION TODAY.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN WILL CONTINUE ON AND OFF TODAY...GRADUALLY DIMINISHING
THIS EVENING. ANOTHER QUARTER TO HALF INCH OF RAIN IS POSSIBLE BY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR SIGNIFICANT PRECIPITATION WILL BE EARLY NEXT
WEEK WITH THE PASSAGE OF AN AREA OF LOW PRESSURE.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS ARE ALWAYS WELCOME.

MNZ029-NDZ049-052-053-031200-
WILKIN-RANSOM-SARGENT-RICHLAND-
651 AM CDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY.
ANY SHOWERS WILL GRADUALLY DIMINISH TONIGHT.

RIVER FLOODING AND AREAS OF OVERLAND FLOODING WILL CONTINUE. NEVER
CROSS FLOODED ROADS AND OBEY ALL ROAD CLOSURE SIGNS. SEE THE
LATEST FLOOD STATEMENTS FOR RIVER FORECASTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE FOR SIGNIFICANT PRECIPITATION WILL BE EARLY NEXT
WEEK WITH THE PASSAGE OF AN AREA OF LOW PRESSURE.

RIVER FLOODING AND AREAS OF OVERLAND FLOODING IS EXPECTED TO
CONTINUE FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS ARE ALWAYS WELCOME.

In the hours before

Local storm report, Apr 2, 10:27 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1027 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             2 WNW PENCER            48.71N 95.68W
04/02/2010  E1.00 INCH       ROSEAU             MN   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL.

&&

GGUST
Local storm report, Apr 2, 10:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1035 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             15 NW FOURTOWN          48.43N 95.57W
04/02/2010  E0.75 INCH       BELTRAMI           MN   PUBLIC

            PEA TO DIME SIZED HAIL COVERING THE GROUND.

&&

GGUST
Local storm report, Apr 2, 10:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1042 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             2 WNW PENCER            48.71N 95.68W
04/02/2010  E1.25 INCH       ROSEAU             MN   TRAINED SPOTTER

            NICKEL TO HALF DOLLAR SIZED HAIL.

1037 AM     HAIL             6 S WARROAD             48.82N 95.32W
04/02/2010  E0.88 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

GGUST
Special weather statement, Apr 2, 10:45 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1045 AM CDT FRI APR 2 2010

MNZ006-021615-
LAKE OF THE WOODS MN-
1045 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAKE OF THE WOODS
COUNTY UNTIL 1115 AM CDT...

AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF WARROAD...OR 26 MILES EAST
OF ROSEAU...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANGLE INLET...
  OAK ISLAND...
  FLAG ISLAND...
  PENASSE...

JK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:54 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau51 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.